Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 52, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 2, 2010, 2:22 AM CDT for 10 counties in Illinois. It was in force for 68 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2010, 2:22 AM CDT (07:22 UTC)
- Expired
- Jun 2, 2010, 3:30 AM CDT
- In force
- 68 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Champaign County, IL, Christian County, IL, Coles County, IL, DeWitt County, IL, Douglas County, IL, Macon County, IL, McLean County, IL, Moultrie County, IL, Piatt County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 91 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 2:59 AM CDT | HAIL 0.75 | Mount Zion, IL | |
| Jun 2, 3:25 AM CDT | TSTM WND GST 60 | 4 E Urbana, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 63 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 11:49 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
| Jun 2, 1:54 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1206 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1668 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
946
WUUS53 KILX 020722
SVRILX
ILC019-021-029-039-041-113-115-139-147-173-020830-
/O.NEW.KILX.SV.W.0052.100602T0722Z-100602T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
222 AM CDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
EASTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
COLES COUNTY IN EAST CENTRAL ILLINOIS...
EASTERN DE WITT COUNTY IN CENTRAL ILLINOIS...
DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHEASTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
MACON COUNTY IN CENTRAL ILLINOIS...
MOULTRIE COUNTY IN CENTRAL ILLINOIS...
PIATT COUNTY IN CENTRAL ILLINOIS...
SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 330 AM CDT.
* AT 219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF COLFAX TO WHITE
HEATH...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MATTOON...TUSCOLA...CHAMPAIGN...RANTOUL...SEYMOUR...COOKS MILL...
MAHOMET...LAKE OF THE WOODS...FISHER...HUMBOLDT...ARCOLA...LERNA...
PESOTUM...TOLONO...SAVOY...URBANA...THOMASBORO...CAMARGO...VILLA
GROVE AND PHILO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THESE STORMS HAVE EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3967 8800 3938 8830 3938 8847 3921 8848
3922 8912 3935 8914 3936 8946 4041 8847
4039 8794
TIME...MOT...LOC 0723Z 270DEG 26KT 4055 8843 4005 8844
WIND...HAIL 60MPH 1.00IN
$$
SMITH3 follow-up statements
874
WWUS53 KILX 020734
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
234 AM CDT WED JUN 2 2010
ILC019-021-029-039-041-113-115-139-147-173-020830-
/O.CON.KILX.SV.W.0052.000000T0000Z-100602T0830Z/
COLES IL-SHELBY IL-MOULTRIE IL-CHRISTIAN IL-DOUGLAS IL-MACON IL-
DE WITT IL-PIATT IL-CHAMPAIGN IL-MCLEAN IL-
234 AM CDT WED JUN 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MCLEAN...CHAMPAIGN...PIATT...EASTERN DE WITT...MACON...DOUGLAS...
EASTERN CHRISTIAN...MOULTRIE...SHELBY AND NORTHWESTERN COLES COUNTIES
UNTIL 330 AM CDT...
AT 233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF GIBSON CITY
TO MORRISONVILLE...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...DECATUR...MONTICELLO...RANTOUL...CHAMPAIGN...
SHELBYVILLE...SULLIVAN...TUSCOLA...MATTOON...OREANA...ARGENTA...DE
LAND...MACON...MANSFIELD...MOUNT ZION...MOWEAQUA...LONG CREEK...
FISHER...CERRO GORDO AND MAHOMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3967 8800 3938 8830 3938 8847 3921 8848
3922 8912 3935 8914 3936 8946 4041 8847
4039 8794
TIME...MOT...LOC 0734Z 288DEG 33KT 4054 8832 3939 8943
WIND...HAIL 60MPH 1.00IN
$$
SMITH332
WWUS53 KILX 020756 RRA
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
256 AM CDT WED JUN 2 2010
ILC019-021-029-039-041-113-115-139-147-173-020830-
/O.CON.KILX.SV.W.0052.000000T0000Z-100602T0830Z/
COLES IL-SHELBY IL-MOULTRIE IL-CHRISTIAN IL-DOUGLAS IL-MACON IL-
DE WITT IL-PIATT IL-CHAMPAIGN IL-MCLEAN IL-
256 AM CDT WED JUN 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MCLEAN...CHAMPAIGN...PIATT...EASTERN DE WITT...MACON...DOUGLAS...
EASTERN CHRISTIAN...MOULTRIE...SHELBY AND NORTHWESTERN COLES COUNTIES
UNTIL 330 AM CDT...
AT 251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PAXTON TO NOKOMIS...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
RANTOUL...CHAMPAIGN...SHELBYVILLE...SULLIVAN...TUSCOLA...MATTOON...
SEYMOUR...BEMENT...PANA...THOMASBORO...HAMMOND...BETHANY...TOWER
HILL...LOVINGTON...WESTERVELT...GIFFORD...SAVOY...URBANA...FINDLAY
AND ATWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3967 8800 3938 8830 3938 8847 3921 8848
3922 8912 3935 8914 3936 8946 4041 8847
4039 8794
TIME...MOT...LOC 0756Z 288DEG 33KT 4047 8807 3933 8919
WIND...HAIL 60MPH <.75IN
$$
SMITH616
WWUS53 KILX 020830
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
330 AM CDT WED JUN 2 2010
ILC019-021-029-039-041-113-115-139-147-173-020838-
/O.EXP.KILX.SV.W.0052.000000T0000Z-100602T0830Z/
COLES IL-SHELBY IL-MOULTRIE IL-CHRISTIAN IL-DOUGLAS IL-MACON IL-
DE WITT IL-PIATT IL-CHAMPAIGN IL-MCLEAN IL-
330 AM CDT WED JUN 2 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCLEAN...
CHAMPAIGN...PIATT...EASTERN DE WITT...MACON...DOUGLAS...EASTERN
CHRISTIAN...MOULTRIE...SHELBY AND NORTHWESTERN COLES COUNTIES WILL
EXPIRE AT 330 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 3967 8800 3938 8830 3938 8847 3921 8848
3922 8912 3935 8914 3936 8946 4041 8847
4039 8794
TIME...MOT...LOC 0828Z 288DEG 33KT 4037 8770 3924 8883
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 11:57 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 1, 11:57 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1157 PM CDT TUE JUN 1 2010 .DISCUSSION... ISSUED 825 PM CDT TUE JUN 1 2010 ISOLATED STORMS OVER EASTERN IOWA CONTINUE TO TRACK EAST AND WILL AFFECT AT LEAST THE NORTHWEST PART OF OUR FORECAST AREA BETWEEN 930 PM AND 1030 PM. ADDITIONALLY...A LINE OF SEVERE STORMS WAS TRACKING ESE ACRS CNTRL IOWA AND MAY BEGIN TO AFFECT A GOOD PART OF WESTERN ILLINOIS BETWEEN MIDNIGHT AND 200 AM. SHORT TERM MODELS SUGGEST THIS SECOND QUASI-LINEAR CONVECTIVE SYSTEM WL MAINTAIN ITSELF INTO WRN IL BEFORE WEAKENING SOME AS IT PUSHES EAST OF THE STRONGER LOW LEVEL JET AND MOISTURE TRANSPORT. HAVE ALREADY UPDATED THE ZONES TO REFLECT THIS AND MAY HAVE TO INCREASE POPS FURTHER SOUTH IF CURRENT TRENDS CONTINUE THRU LATE THIS EVENING. MAIN THREAT FROM THE STORMS OVERNIGHT WILL BE WITH STRONG WINDS AND HEAVY RAIN...ESP NORTH OF A SPRINGFIELD TO DANVILLE LINE. && .AVIATION... ISSUED 1148 PM CDT TUE JUN 1 2010 CONVECTIVE COMPLEX OVER IA TO MOVE ESE INTO IL DURING THE EARLY MORNING. IFR WITH GUSTS 45 KTS WITH PASSAGE OF STORM COMPLEX. RAIN BEHIND THE LINE TO GRADUALLY IMPROVE IFR CONDITIONS. WILL GO WITH TAFS WITH THIS TREND. GOETSCH && .PREV DISCUSSION... ISSUED 300 PM CDT TUE JUN 1 2010 WE WILL CONTINUE TO SEE WEST-EAST ZONAL FLOW ALOFT DOMINATE THE WEATHER PATTERN INTO NEXT WEEKEND...WITH PERIODIC THUNDERSTORM CHANCES AND LOCALLY HEAVY RAINFALL. THE WEEK WILL BE HIGHLIGHTED BY AN MCS TONIGHT...AND 2 COLD FRONTS BEFORE NEXT WEEKEND. THEN A PATTERN CHANGE INTO MORE NW FLOW NEXT WEEKEND WILL ALLOW A COOLER AND DRIER AIRMASS TO FLOW INTO CENTRAL IL BY EARLY NEXT WEEK. SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. THE POST-COLD FRONTAL AIRMASS ACROSS C IL HAS NOT MODIFIED APPRECIABLY YET...WITH SURFACE DEWPOINTS REMAINING IN THE MID TO UPPER 60S. AN ISOLATED SHOWER OR TWO CAN NOT BE RULED OUT EARLY THIS EVENING...AS THE MODERATELY UNSTABLE...NEARLY UNCAPPED AND MOIST AIRMASS RESPONDS TO THE SUNS HEATING. VERTICAL DEVELOPMENT OF THE CLOUDS SO FAR THIS AFTERNOON HAS NOT BEEN TOO DEEP...WITH JUST ONE FAST-MOVING SHOWER INDICATED ON RADAR JUST WEST OF JACKSONVILLE BETWEEN 1-130 PM. WILL STICK WITH DRY EVENING FORECAST IN ALL BUT THE FAR NW ZONES...WHERE SOME PRE-FRONTAL CONVECTION MAY DEVELOP DUE TO INCREASING ISENTROPIC LIFT AND WAA. THE BIG SHOW TONIGHT WILL COME IN THE FORM OF AN MCS THAT IS EXPECTED TO DEVELOP IN E NEB AND W IA...THEN PROPAGATE EASTWARD IN THE MEAN FLOW OF THE CLOUD BEARING LAYER. IF THE ORIGINATION ZONE IS CORRECT...CORFIDI VECTORS PUT THE TRACK OF THE SYSTEM INTO N IL LATER TONIGHT. THE COMPLICATING FACTOR IN THE TRACK OF THE SYSTEM IS A LACK OF AN EXISTING WARM FRONTAL BOUNDARY FOR THE MCS TO FOCUS ON. THEREFORE...THE TRACK WHILE BE MORE CLOSELY TIED WITH THE AXIS OF MAX INSTABILITY AND THE AXIS AND POSITION OF THE STRENGTHENING LLJ. A FEW 4KM MESO-SCALE MODELS POINT TOWARD THE A FARTHER NORTH TRACK OF THE BOWING STRUCTURE...WITH THE SLOWER MOVING HEAVY RAIN BAND OF THE MCS DROPPING SOUTH INTO OUR AREA LATER TONIGHT. CORFIDI VECTORS ALSO POINT TOWARD THE DEVELOPMENT OF THAT SOUTHERN BACK-BUILDING PORTION OF THE MCS...WHICH IS TYPICAL OF A CLASSIC MCS. RAINFALL AMOUNTS IN THAT BAND MAY QUICKLY REACH 1 TO 2 INCHES OVER A SHORT PERIOD OF TIME...WITH FLASH FLOODING POSSIBLE. MANY AREAS IN OUR N CWA JUST PICKED UP 1-2 INCHES OF RAIN ON MEMORIAL DAY...SO THE GROUND MOISTURE IS ALREADY HIGH IN THOSE AREAS. WE WILL BE CONTINUING WITH AN AREAL FLOOD OUTLOOK FOR THE NORTHERN THIRD OF OUR CWA TO ACCOUNT FOR THE BEGINNING OF HEAVY RAINS TONIGHT...WITH ADDITIONAL HEAVY RAINS PSBL WED NIGHT/THUR. WILL CONTINUE WITH LIKELY POPS NORTH AND WEST OF PEORIA...WITH CHANCE POPS SOUTH OF THERE TO SPRINGFIELD AND CHAMPAIGN. BY WEDNESDAY MORNING...SHOWERS AND STORMS WILL BE ONGOING BUT DIMINISHING IN THE NORTHERN CWA. THE COLD POOL/OUTFLOW FROM THE MCS WILL PROGRESS SOUTH INTO OUR CWA. HOW FAR IT GETS WILL BE CRITICAL TO THE REDEVELOPMENT OF A LINE OF STORMS BY WEDNESDAY AFTERNOON ACROSS OUR CWA. WE EXPECT SOME STRONG TO SEVERE STORMS TO DEVELOP...MAINLY DURING THE AFTERNOON...ACROSS C IL. OUR ENTIRE CWA REMAINS IN THE DAY 2 SLIGHT RISK FROM SPC...WHICH COULD BE ADJUSTED BASED ON HOW FAR SOUTH THE OUTFLOW PROGRESSES. THE NEXT AREA OF CONCERN IS A WAVE OF SURFACE CYCLOGENESIS THAT WILL DEVELOP ACROSS MISSOURI AND LIFT ALONG THE STALLED BOUNDARY ACROSS C IL. THE PATH OF THE LOW WILL PUT MORE STORMS WITH HEAVY RAIN IN THE N HALF OF OUR CWA WED NIGHT. WE CONTINUED WITH LIKELY POPS FOR NEARLY ALL OF THE CWA AT SOME POINT WED NIGHT. BY THUR MORNING...THE COLD FRONT SHOULD BEGIN TO MAKE FORWARD PROGRESS ACROSS THE AREA...WITH STORMS COMING TO AN END FROM NW TO SE. A FEW STORMS MY LINGER SE OF I-70 THUR EVE...BUT ONLY SLIGHT CHANCES FOR THAT. LONG TERM...FRIDAY THROUGH TUESDAY. A BRIEF COOL DOWN IS EXPECTED FOR FRIDAY BEHIND THE FIRST COLD FRONT...BUT WARMER AIR AND ADDITIONAL MOISTURE WILL RETURN FOR SATURDAY AHEAD OF THE NEXT COLD FRONT. WE KEPT CHANCE POPS FOR SAT AND SAT NIGHT AS THE COLD FRONT DROPS SE ACRS THE REGION. STORMS SHOULD BE EAST OF IL BY SUNDAY MORNING. A COOLER AND DRIER AIRMASS IS EXPECTED BEHIND THAT COLD FRONT...WHICH SHOULD STICK AROUND FOR A COUPLE OF DAYS...HOPEFULLY. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 AM CDT WEDNESDAY FOR ILZ027>031- 036>038-040-041. &&
Hazardous weather outlook, Jun 1, 8:29 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 829 PM CDT TUE JUN 1 2010 ILZ027>031-036>038-040>053-021800- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 829 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LARGE COMPLEX OF THUNDERSTORMS WILL TRACK ACROSS IOWA THIS EVENING...THEN INTO THE NORTHERN HALF OF ILLINOIS OVERNIGHT. SOME STRONG TO SEVERE STORMS MAY DEVELOP AS FAR SOUTH AS A JACKSONVILLE TO DANVILLE LINE. DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG AN OUTFLOW BOUNDARY WEDNESDAY AFTERNOON. THE EXACT LOCATION OF THAT BOUNDARY IS DIFFICULT TO PINPOINT AT THIS TIME...HOWEVER IT APPEARS STORMS WILL FIRE NEAR I-80 THEN SINK SOUTHWARD INTO CENTRAL ILLINOIS. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT. ILZ054>057-061-021800- COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY- 829 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A FEW THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG AN OUTFLOW BOUNDARY WEDNESDAY AFTERNOON. THE EXACT LOCATION OF THAT BOUNDARY IS DIFFICULT TO PINPOINT AT THIS TIME...HOWEVER IT APPEARS STORMS WILL FIRE NEAR I-80 THEN SINK SOUTHWARD INTO CENTRAL ILLINOIS. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-021800- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 829 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL DEVELOP FURTHER NORTH ACROSS NORTH-CENTRAL ILLINOIS ON WEDNESDAY...THEN WILL GRADUALLY SINK SOUTHWARD TO THE I-70 CORRIDOR BY WEDNESDAY NIGHT INTO THURSDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 25
In the hours before
Local storm report, Jun 2, 1:53 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
153 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND GST 2 E PLEASANT PLAINS 39.87N 89.88W
06/02/2010 M63 MPH SANGAMON IL PUBLIC
&&
GOETSCHLocal storm report, Jun 2, 1:54 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
154 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM FLASH FLOOD PRINCEVILLE 40.93N 89.76W
06/02/2010 PEORIA IL EMERGENCY MNGR
ROAD FLOODING...ROADS IMPASSABLE.
&&
GOETSCHLocal storm report, Jun 2, 2:01 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
201 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM TSTM WND GST GALESBURG 40.95N 90.38W
06/01/2010 M53.00 MPH KNOX IL AWOS
AT GALESBURG MUNICIPAL AIRPORT
1134 PM HAIL 3 W LAURA 40.92N 89.97W
06/01/2010 E0.75 INCH PEORIA IL EMERGENCY MNGR
REPORTED ALONG US-150 AT KNOX/PEORIA COUNTY BORDER
1200 AM HAIL 2 E PRINCEVILLE 40.93N 89.72W
06/02/2010 M0.75 INCH PEORIA IL EMERGENCY MNGR
1245 AM TSTM WND DMG E FAIRVIEW 40.65N 90.19W
06/02/2010 FULTON IL EMERGENCY MNGR
STRUCTURE DAMAGE TO HOMES...GARAGES...AND
OUTBUILDINGS...POWER LINES SNAPPED. THE AREA OF THE
DAMAGE EXTENDED FROM EAST OF FAIRVIEW TO SOUTH OF
FARMINGTON TO NORTH OF NORRIS...FROM COUNTY EMERGENCY
MANAGER.
1245 AM TSTM WND GST CUBA 40.49N 90.19W
06/02/2010 E60.00 MPH FULTON IL EMERGENCY MNGR
ESTIMATED 60 MPH GUST EAST OF CUBA
0102 AM TSTM WND GST 3 S TRIVOLI 40.65N 89.88W
06/02/2010 M70.00 MPH PEORIA IL EMERGENCY MNGR
0120 AM HAIL 4 W PEORIA 40.74N 89.69W
06/02/2010 M0.88 INCH PEORIA IL TRAINED SPOTTER
AT INTERSECTION OF ROUTE 6 AND I-74
0134 AM FLASH FLOOD 3 W MONICA 40.93N 89.89W
06/02/2010 PEORIA IL EMERGENCY MNGR
ROADS IMPASSABLE FROM FLOODING
0140 AM TSTM WND GST 2 E PLEASANT PLAINS 39.87N 89.88W
06/02/2010 M63.00 MPH SANGAMON IL PUBLIC
0147 AM FLASH FLOOD PRINCEVILLE 40.93N 89.76W
06/02/2010 PEORIA IL EMERGENCY MNGR
ROAD FLOODING...ROADS IMPASSABLE.
&&
GOETSCHLocal storm report, Jun 2, 2:04 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
204 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 AM TSTM WND GST 5 SW BLUFFS 39.70N 90.60W
06/02/2010 E60 MPH SCOTT IL LAW ENFORCEMENT
SHERIFF DEPUTY ESTIMATED GUST TO 60 MPH.
&&
GOETSCHLocal storm report, Jun 2, 2:14 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
214 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND GST 3 S SPRINGFIELD 39.74N 89.64W
06/02/2010 E60 MPH SANGAMON IL TRAINED SPOTTER
0203 AM TSTM WND DMG 5 SW SPRINGFIELD 39.73N 89.71W
06/02/2010 SANGAMON IL MESONET
TRAFFIC LIGHTS BLOWN DOWN AT I72 AND WABASH AVE.
&&
25Local storm report, Jun 2, 2:22 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
222 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 AM TSTM WND GST 4 SW LE ROY 40.30N 88.82W
06/02/2010 M62 MPH MCLEAN IL PUBLIC
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 9:53 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more | 17 hr |
| Jun 1, 10:18 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 57 min |
| Jun 1, 11:06 PM CDT | Areal Flood Advisory | ILX | Knox | 6 hr |
| Jun 1, 11:35 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 55 min |
| Jun 2, 12:09 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Knox, Schuyler | 66 min |
| Jun 2, 12:31 AM CDT | Special Weather Statement | ILX | Marshall, Woodford | 59 min |
| Jun 2, 12:45 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Knox, Mason, Menard, Peoria and 2 more | 60 min |
| Jun 2, 12:56 AM CDT | Tornado Warning | ILX | Fulton, Knox, Peoria | 49 min |
| Jun 2, 1:08 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Marshall, Mason, Menard, Peoria and 3 more | 67 min |
| Jun 2, 1:10 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon, Scott | 57 min |
| Jun 2, 1:12 AM CDT | Flash Flood Warning | ILX | Knox | 6 hr |
| Jun 2, 1:26 AM CDT | Areal Flood Advisory | ILX | Fulton, Marshall, Peoria, Stark, Tazewell, Woodford | 6 hr |
| Jun 2, 1:36 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Marshall, Tazewell, Woodford | 54 min |
| Jun 2, 1:41 AM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Stark, Tazewell, Woodford | 6 hr |
| Jun 2, 1:57 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Menard, Morgan and 1 more | 63 min |
| Jun 2, 2:17 AM CDT | Areal Flood Advisory | ILX | Schuyler | 6 hr |
| Jun 2, 3:15 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more | 60 min |
| Jun 2, 3:41 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 1 more | 64 min |
| Jun 2, 4:17 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 31 min |
| Jun 2, 6:54 AM CDT | Areal Flood Warning | ILX | Knox, Marshall, Peoria, Stark, Woodford | 6 hr |
| Jun 2, 11:12 AM CDT | River Flood Warning | ILX | Fulton, Knox | 56 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.